been going 2 methadone clinc for 15months now they are takeing me down will i have any withdraws and if so what type?
Been on methadone for 15months and now they are takeing me down each day will I feel a certain way?
Added 26 Aug 2011:
am on 85mgs but for the 3days ive been comeing down has been like being really high very sleepy ty for u guys help
Ahoy there tammy.. firstly being on methadone for only 15 months will work in your favour as far as withdrawals but coming off any drug be prepared to feel something unpleasant. Get them to do 1ml a fortnight which is 5mg see how you go on that, you didnt mention how many mg you are on but 5mg a fortnight or even a month if you can stretch it out the key is slower the better just like Laurie mentioned. In the land of Australia we can do 1/2ml 2.5mg, i dont know if you can do that where you are or even if its cost efficient for you. Im so glad and u should be too that you are getting tapered off this nightmare of a substance. I wish you all the best. You may feel anxious and easily irritated, insomnia and emotional nearing the end. Just know that it will pass, not straight away but it will pass.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 1 answer
Hi everyone, I am 22 and I have been on drugs for about 6 years I have been takeing methadone on and
Posted 26 Oct 2009 • 2 answers
I have been on methadone for 7years and before that I was on oxycontin from 18 to 22.now I just tak?
Posted 12 Feb 2010 • 1 answer
Posted 12 Aug 2010 • 2 answers
Posted 18 Sep 2010 • 2 answers